# SDR ASOA00137

- Difficulty date: December 18, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N232AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120036
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM ICT TO DFW, CREW REPORTED SMOKE IN CABIN AND COCKPIT.  CREW DECLARED AN EMERGENCY AND RETURNED TO ICT. AC LANDED SAFELY.  MAINTENANCE COULDNOT DUPLICATE DISCREPANCY, AIRCRAFT RETURNED TO SERVICE.
